# SDR C2XA10TY179

- Difficulty date: November 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 14,129 hours, 8,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS- PANEL 194 EMERGENCY LIGHT BULB LOOSE IN SOCKET.  REMOVED AND REPLACED EMERGENCY LIGHT BULB IN PANEL 194.
